# SDR 01FDEA00471

- Difficulty date: June 20, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892809040001F
- Part serial: 2914
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FIRE LIGHT ILLUM ON LAND ALONG WITH BELL AND MASTER FIRE LIGHT ENG FIRE CKLIST ACCOMP.  REMOVED AND REPLACED NR 1 FIRE DETECTION CONTROL UNIT.  TEST GOOD PER 727 MM 26-11-001-5.  INSP FIRE LOOPS NO DAMAGE NOTED.  FOUND BLD AIR LINE LOOSE AT VALVE.  TIGHTENED LINE PER SMP.
